Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

C. De Lellis - M. Focardi - E. Spadaro

Lower semicontinuous functionals for Almgren's multiple valued functions

created by focardi on 29 Oct 2009
modified on 19 Dec 2011


Published Paper

Inserted: 29 oct 2009
Last Updated: 19 dec 2011

Journal: Annales Academiae Scientiarum Fennicae Mathematica
Volume: 36
Pages: 1-18
Year: 2011


We consider general integral functionals on the Sobolev spaces of multiple valued functions, introduced by Almgren. We characterize the semicontinuous ones and recover earlier results of Mattila (see Ref. 10) as a particular case. Moreover, we answer positively to one of the questions raised by Mattila in the same paper.

For the most updated version and eventual errata see the page


Keywords: Weak lower semicontinuity, Q-valued functions

Credits | Cookie policy | HTML 5 | CSS 2.1